| Catalog Number |
ES8918 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the device was explanted and replaced due to there not being any fluid in the system.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed in veeva to be associated.
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, and reservoir were received for evaluation.No functional abnormalities were noted with the pump.An aneurysm was noted on the bladder of cylinder 1.This was a site of leakage.No functional abnormalities were noted with cylinder 2.No functional abnormalities were noted with the reservoir.Based on examination, it was concluded that while in-vivo enough pressure may have been exerted to result in an aneurysm on the bladder of cylinder 1.This pressure, in combination with device usage, could contribute to sufficient stress (s) to separate the bladder at this site.A separation of this type would then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
Event or Problem Description